Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Excessive lubrication during sex, partner unable to get enough friction, want to lessen the amount. Suggestion?

I am too wet during sex, My faience can t get enough friction for sex to be enjoyable. I do squirt but it is way before that i stay moist 24/7 and if he starts to arouse me it gets a lot worse. On no medication , i have been this way my whole sexual life! is there a way to lessen the lubrication my body naturally puts out. And things like diphenhydramine does nothing to but make me sleepy!
Asked On : Sat, 19 May 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
HIV AIDS Specialist 's  Response
Hai, Some individual we had come across similar situations. That depends on individual. You both can cut sort the fore play it may be helpful to reduce the secretion to an extent and your partner can feel little better. You can also try some parasympatholytic drugs like Tab. Antrenyl. It will also help you to reduce your secretions. Get better soon. Dr SM
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor